Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

75.44 Impolite Numbers

Terry S. Griggs
The Mathematical Gazette
Vol. 75, No. 474 (Dec., 1991), pp. 442-443
DOI: 10.2307/3618630
Stable URL: http://www.jstor.org/stable/3618630
Page Count: 2
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
442
    442
  • Thumbnail: Page 
443
    443